# SDR AALA20140103004

- Difficulty date: December 30, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 51,466 hours, 6,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ZONE COACH ESCAPE PATH LIGHTS FAILED TEST.  REPLACED BATTERY PACK M33401 FOR AFT ZONE COACH ESCAPE PATH LIGHTS.  OPERATIONS CHECKED NORMAL.
